Open Access
Translator Disclaimer
January, 1993 Regularity of Infinitely Divisible Processes
Michel Talagrand
Ann. Probab. 21(1): 362-432 (January, 1993). DOI: 10.1214/aop/1176989409

Abstract

We develop new tools that enable us to extend the majorizing measure lower bound to a large class of infinitely divisible processes. We show (in a rigorous sense) that the complexity of these processes is dominated by the complexity of the positive infinitely divisible processes.

Citation

Download Citation

Michel Talagrand. "Regularity of Infinitely Divisible Processes." Ann. Probab. 21 (1) 362 - 432, January, 1993. https://doi.org/10.1214/aop/1176989409

Information

Published: January, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0776.60053
MathSciNet: MR1207231
Digital Object Identifier: 10.1214/aop/1176989409

Subjects:
Primary: 60G17
Secondary: 60B11 , 60E07 , 60G15 , 60G50

Keywords: Bernoulli process , bracketing , concentration of measure , Infinitely divisible , Levy measure , majorizing measure , Rosinski's representation , Sample boundedness

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
71 PAGES


SHARE
Vol.21 • No. 1 • January, 1993
Back to Top